Change search
Refine search result
1 - 6 of 6
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the 'Create feeds' function.
  • 1. Baladi V,
    et al.
    Benedicks, Michael
    KTH, Superseded Departments, Mathematics.
    Maume-Deschamps V,
    Almost sure rates of mixing for I.I.D. unimodal maps (vol 35, pg 117, 2002)2003In: Annales Scientifiques de l'Ecole Normale Supérieure, ISSN 0012-9593, E-ISSN 1873-2151, Vol. 36, no 2, p. 319-322Article in journal (Refereed)
    Abstract [en]

    The definition of the return time (p. 117) and the beginning of the proof of Proposition 8.3 of our paper in Vol. 35 of Ann. Scient. Ec. Norm. Sup. (2002) are not correct. We give an amended version which shows that none of the statements are affected. We take this opportunity to correct some other mistakes (without consequences), e.g. in Sublemma 7.2(3) and Lemma 7.10. Published by Editions scientifiques et medicales Elsevier SAS

  • 2. Baladi, V.
    et al.
    Benedicks, Michael
    KTH, Superseded Departments, Mathematics.
    Maume-Deschamps, V.
    Almost sure rates of mixing for i.i.d. unimodal maps2002In: Annales Scientifiques de l'Ecole Normale Supérieure, ISSN 0012-9593, E-ISSN 1873-2151, Vol. 35, no 1, p. 77-126Article in journal (Refereed)
    Abstract [en]

    It has been known since the pioneering work of Jakobson and subsequent work by Benedicks and Carleson and others that a positive measure set of quadratic maps admit an absolutely continuous invariant measure. Young and Keller-Nowicki proved exponential decay of its correlation functions. Benedicks and Young [8], and Baladi and Viana [4] studied stability of the density and exponential rate of decay of the Markov chain associated to i.i.d. small perturbations. The almost sure statistical proper-ties of the sample stationary measures of i.i.d. itineraries are more difficult to estimate than the averaged statistics. Adapting to random systems, on the one hand partitions associated to hyperbolic times due to Alves [I], and on the other a probabilistic coupling method introduced by Young [26] to study rates of mixing, we prove stretched exponential upper bounds for the almost sure rates of mixing.

  • 3. Browning, T. D.
    et al.
    Matthiesen, Lilian
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Norm forms for arbitrary number fields as products of linear polynomials2017In: Annales Scientifiques de l'Ecole Normale Supérieure, ISSN 0012-9593, E-ISSN 1873-2151, Vol. 50, no 6, p. 1383-1446Article in journal (Refereed)
    Abstract [en]

    Given a number field K=Q and a polynomial P ∈ Q[t], all of whose roots are in Q, let X be the variety defined by the equation NK(x) D P(t). Combining additive combinatorics with descent we show that the Brauer-Manin obstruction is the only obstruction to the Hasse principle and weak approximation on any smooth and projective model of X.

  • 4.
    Faber, Carel
    et al.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Shadrin, Sergey
    Zvonkine, Dimitri
    TAUTOLOGICAL RELATIONS AND THE r-SPIN WITTEN CONJECTURE2010In: Annales Scientifiques de l'Ecole Normale Supérieure, ISSN 0012-9593, E-ISSN 1873-2151, Vol. 43, no 4, p. 621-658Article in journal (Refereed)
    Abstract [en]

    In [11], A Givental introduced a group action on the space of Gromov-Witten potentials and proved its transitivity on the semi-simple potentials In [24, 25], Y-P Lee showed, modulo certain results announced by C Teleman, that this action respects the tautological relations in the cohomology ring of the moduli space (M) over bar (g, n) of stable pointed curves Here we give a simpler proof of this result In particular. it implies that in any semi-simple Gromov-Witten theory where arbitrary correlators can be expressed in genus 0 correlators using only tautological relations, the geometric Gromov-Witten potential coincides with the potential constructed via Givental's group action As the most important application we show that our results suffice to deduce the statement of a 1991 Witten conjecture relating the r-KdV hierarchy to the midsection theory on the space of r-spin structures on stable curves We use the fact that Givental's construction is, in this case, compatible with Witten's conjecture, as Givental himself showed in [10]

  • 5. Favre, Charles
    et al.
    Jonsson, Mattias
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). University of Michigan, United States .
    Eigenvaluations2007In: Annales Scientifiques de l'Ecole Normale Supérieure, ISSN 0012-9593, E-ISSN 1873-2151, Vol. 40, no 2, p. 309-349Article in journal (Refereed)
    Abstract [en]

    We study the dynamics in C-2 of superattracting fixed point germs and of polynomial maps near infinity. In both cases we show that the asymptotic attraction rate is a quadratic integer, and construct a plurisubharmonic function with the adequate invariance property. This is done by finding an infinitely near point at which the map becomes rigid: the critical set is contained in a totally invariant set with normal crossings. We locate this infinitely near point through the induced action of the dynamics on a space of valuations. This space carries an R-tree structure and conveniently encodes local data: an infinitely near point corresponds to an open subset of the tree. The action respects the tree structure and admits a fixed point-or eigenvaluation-which is attracting in a certain sense. A suitable basin of attraction corresponds to the desired infinitely near point.

  • 6. Fayad, B.
    et al.
    Saprykina, Maria.
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
    Weak mixing disc and annulus diffeomorphisms with arbitrary Liouville rotation number on the boundary2005In: Annales Scientifiques de l'Ecole Normale Supérieure, ISSN 0012-9593, E-ISSN 1873-2151, Vol. 38, no 3, p. 339-364Article in journal (Refereed)
    Abstract [en]

    Let M be an m-dimensional differentiable manifold with a nontrivial circle action S = {S-t}(t is an element of R), St+1 = S-t, preserving a smooth volume mu. For any Liouville number alpha we construct a sequence of area-preserving diffeomorphisms H-n such that the sequence H-n circle S-alpha circle H-n(-1) converges to a smooth weak mixing diffeomorphism of M. The method is a quantitative version of the approximation by conjugations construction introduced in [Trans. Moscow Math. Soc. 23 (1970) 1]. For m = 2 and M equal to the unit disc D-2 = {x(2) + y(2) <= 1} or the closed annulus A = T x [0, 1] this result proves the following dichotomy: alpha is an element of R \ Q is Diophantine if and only if there is no ergodic diffeomorphism of M whose rotation number on the boundary equals alpha (on at least one of the boundaries in the case of A). One part of the dichotomy follows from our constructions, the other is an unpublished result of Michael Herman asserting that if alpha is Diophantine, then any area preserving diffeomorphism with rotation number alpha on the boundary (on at least one of the boundaries in the case of A) displays smooth invariant curves arbitrarily close to the boundary which clearly precludes ergodicity or even topological transitivity.

1 - 6 of 6
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf